# SDR 2005UALA01050

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 22,120 hours, 8,591 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE AFT LWR MOUNT BRACKET BROKEN.  THE STEP BRACKETS OF SLIDE (LH & RH) ARE THE TWO BOTTOM ATTACHMENT POINTS THAT HOLD THE SLIDE ASSEMBLY ONTO THE AIRCRAFT DOOR.  THESE PARTS ARE STICKING OUT OF THE WHOLE ASSEMBLY AND ARE LIABLE TO DAMAGE ESPECIALLY DURING TRANSPORTATION AND HANDLING.  WHEN THE ASSEMBLY IS DROPPED ACCIDENTALLY THE BRACKETS ARE THE IMPACT POINTS.  BRACKETS ARE ROUTINELY REPLACED WHEN FOUND BROKEN IN THE SHOP.
